# SDR UIEA2020070781417

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,899 hours, 17,681 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 1820,  RBL 75, SEAT TRACK FOUND CORRODED.  THE CORROSION WAS REMOVED AND THE SEAT TRACK PROTECTED IAW SRM 51-10-02, AND SRM 51-20-01.  CHECKED WITHIN LIMITS IAW SRM 53-00-52, ALLOWABLE DAMAGE 1, FIG 101.
